Publication
Title
Modelling distortions in seroprevalence data using change-point fractional polynomials
Author
Abstract
Language
English
Source (journal)
Statistical modelling: an international journal. - Place of publication unknown
Publication
Place of publication unknown : 2010
ISSN
1471-082X
Volume/pages
10:2(2010), p. 159-175
ISI
000278436800003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.06.2010
Last edited 15.10.2018
To cite this reference